# SDR DALA12000356305

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 96,421 hours, 12,004 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK AT LEFT SIDE TENSION TIE AT BS 1120 ON TOP FASTENER ROW, 4TH FASTENER HOLE FROM OUTBOARD LOOKING FORWARD.  MAINTENANCE REPAIRED CRACK PER PER SRM 53-40-30 REPAIR 1 FIG 201.
